We show that the ''guonic'' formalism, based on a g-operator deformation of the Heisenberg-Weyl algebra, preserves, under a Jordan-Schwinger map, unitary (U(N)) and pseudounitary (SU(1,1)) symmetries. This result is a strict consequence of the properties of the operator g.

DEFALCO L, MIGNANI R, & SCIPIONI R (1995). UNITARY AND PSEUDOUNITARY SYMMETRIES IN A GENERALIZED STATISTICS. PHYSICS LETTERS A, 201(1), 9-11 [10.1016/0375-9601(95)00220-W].

UNITARY AND PSEUDOUNITARY SYMMETRIES IN A GENERALIZED STATISTICS

MIGNANI, ROBERTO;
1995

Abstract

We show that the ''guonic'' formalism, based on a g-operator deformation of the Heisenberg-Weyl algebra, preserves, under a Jordan-Schwinger map, unitary (U(N)) and pseudounitary (SU(1,1)) symmetries. This result is a strict consequence of the properties of the operator g.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/118703
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact